# SDR ASAA0873020

- Difficulty date: May 22, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 31,650 hours, 13,881 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22816
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING CONDITION FOUND AT WEB OF AFT PRESSURE BULKHEAD AT BS 1016 WL300 LBL7 AND S2-3L.  REPAIRED IAW B737 700 SRM 53 80 08 REPAIR 2 AND EA5310 02796.
